Advanced Search
Article Contents
Article Contents

Some examples of generalized reflectionless Schrödinger potentials

Abstract Related Papers Cited by
  • the class of generalized reflectionless Schrödinger operators was introduced by Lundina in 1985. Marchenko worked out a useful parametrization of these potentials, and Kotani showed that each such potential is of Sato-Segal-Wilson type. Nevertheless the dynamics under translation of a generic generalized reflectionless potential is still not well understood. We give examples which show that certain dynamical anomalies can occur.
    Mathematics Subject Classification: 37B55, 34B20, 34L40, 31A35.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Avron and B. Simon, Almost periodic Schrödinger operators II. The integrated density of states, Duke Math. Jour., 50 (1983), 369-391.doi: 10.1215/S0012-7094-83-05016-0.


    M. Bebutov, On Dynamical Systems in the Space of Continuous Functions, Bull. Inst. Mat. Moskov. Gos. Univ. 2 (1940).


    E. Coddington and N. Levinson, Theory of Ordinary Differential Equations, Mc Graw-Hill, New York, 1955.


    W. Coppel, Dichotomies in Stability Theory, Lecture Notes in Mathematics, Vol. 629. Springer-Verlag, Berlin-New York, 1978.


    W. Craig, The trace formula for Schrödinger operators on the line, Comm. Math. Phys., 126 (1989), 379-407.doi: 10.1007/BF02125131.


    W. Craig and B. Simon, Subharmonicity of the Lyapunov index, Duke Math. Jour., 50 (1983), 551-560.doi: 10.1215/S0012-7094-83-05025-1.


    D. Damanik and P. Yuditskii, Counterexamples to the Kotani-Last conjecture for continuum Schrödinger operators via character-automorphic Hardy spaces, Adv. Math., 293 (2016), 738-781, arXiv:1405.6342.doi: 10.1016/j.aim.2016.02.023.


    C. De Concini and R. Johnson, The algebraic-geometric AKNS potentials, Ergod. Th. & Dynam. Sys., 7 (1987), 1-24.doi: 10.1017/S0143385700003783.


    B. Dubrovin, S. Novikov and V. Matveev, Nonlinear equations of Korteweg-de Vries type, finite zone linear operators and Abelian varieties, Russ. Math. Surveys, 31 (1976), 55-136.


    P. Duren, Theory of $H^p$ Spaces, Academic Press, New York, 1970.


    R. Ellis, Lectures on Topological Dynamics, Benjamin, New York, 1969.


    A. Eremenko and P. Yuditskii, Comb functions, Contemp. Math., 578 (2012), 99-118.doi: 10.1090/conm/578/11472.


    F. Gesztesy and B. Simon, The xi function, Acta Matematica, 176 (1996), 49-71.doi: 10.1007/BF02547335.


    F. Gesztesy and P. Yuditskii, Spectral properties of a class of reflectionless Schrödinger operators, Jour. Func. Anal., 241 (2006), 486-527.doi: 10.1016/j.jfa.2006.08.006.


    I. Goldsheid, S. Molchanov and L. Pastur, A random homogeneous Schrödinger operator has pure point spectrum, Funk. Anal. i Prilozh., 11 (1977), 1-10, 96.doi: 10.1007/BF01135526.


    M. Hasumi, Hardy Classes on Infinitely Connected Riemann Surfaces, Lecture Notes in Math. 1027, Springer-Verlag, Berlin, 1983.


    L. Helms, Introduction to Potential Theory, Robert E. Krieger Publ. Co., Huntington USA, 1975.


    R. Johnson, The recurrent Hill's equation, Jour. Diff. Eqns, 46 (1982), 165-193.doi: 10.1016/0022-0396(82)90114-0.


    R. Johnson, A review of recent work on almost periodic differential and difference operators, Acta Applicandae Mathematicae, 1 (1983), 241-261.doi: 10.1007/BF00046601.


    R. Johnson, Exponential dichotomy, rotation number and linear differential equations with bounded coefficients, Jour. Diff. Eqns., 61 (1986), 54-78.doi: 10.1016/0022-0396(86)90125-7.


    R. Johnson, Lyapunov numbers for the almost-periodic Schroedinger equation, Illinois Jour. Math., 28 (1984), 397-419.


    R. Johnson and J. Moser, The rotation number for almost periodic potentials, Comm. Math. Phys., 84 (1982), 403-438.doi: 10.1007/BF01208484.


    R. Johnson and L. Zampogni, Some remarks concerning reflectionless Sturm-Liouville potentials, Stoch. and Dynamics, 8 (2008), 413-449.doi: 10.1142/S0219493708002391.


    R. Johnson and L. Zampogni, Remarks on a paper of Kotani concerning generalized reflectionless Schrödinger potentials, Discr. Cont. Dynam. Sys. B, 14 (2010), 559-586.doi: 10.3934/dcdsb.2010.14.559.


    R. Johnson and L. Zampogni, Remarks on the generalized reflectionless Schrödinger potentials, Jour. Dynam. Diff. Eqns., (2015), 1-29.doi: 10.1007/s10884-014-9424-8.


    S. Kotani, Lyapunov indices determine absolutely continuous spectrum of stationary random Schrödinger operators, Proc. Taniguchi Symp. SA, Katata, (1985), 219-250.


    S. Kotani, Generalized Floquet theory for stationary Schrödinger operators in one dimension, Chaos Solitons and Fractals, 8 (1997), 1817-1854.doi: 10.1016/S0960-0779(97)00042-8.


    S. Kotani, KdV flow on generalized reflectionless Schrödinger potentials, Jour. Math. Phys., Anal., Geom., 4 (2008), 490-528, 574.


    D. Lundina, Compactness of the set of reflectionless potentials, Funk. Anal. i Prilozh., 44 (1985), 55-66.


    V. Marchenko, The Cauchy problem for the KdV equation with non-decreasing initial data, in What is Integrability?, Springer series in Nonlinear Dynamics, ed. V. Zakharov, Springer-Verlag, Berlin, 1991, 273-318.


    H. McKean and P. van Moerbeke, The spectrum of Hill's equation, Invent. Math., 30 (1975), 217-274.doi: 10.1007/BF01425567.


    J. Moser, An example of a Schrödinger operator with almost periodic potential and nowhere dense spectrum, Helv. Math. Acta, 56 (1981), 198-224.doi: 10.1007/BF02566210.


    V. Nemytskii and V. Stepanov, Qualitative Theory of Differential Equations, Princeton Univ. Press, Princeton, 1960.


    V. Oseledets, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems, Trans. Moscow Math. Soc., 19 (1968), 197-231.


    L. Pastur, Spectral properties of disordered systems in the one-body approximation, Comm. Math. Phys., 75 (1980), 179-196.doi: 10.1007/BF01222516.


    C. Remling, Topological properties of reflectionelss Jacobi matrices, J. Approx. Theory, 168 (2013), 1-17.doi: 10.1016/j.jat.2012.12.009.


    R. Sacker and G. Sell, Existence of dichotomies and invariant splittings for linear differential systems II, Jour. Diff. Eqns, 22 (1976), 478-496.doi: 10.1016/0022-0396(76)90042-5.


    M. Sato, Soliton equations as dynamical systems on infinite-dimensional Grassmann manifold, North-Holland Mathematics Studies, 81 (1983), 259-271.doi: 10.1016/S0304-0208(08)72096-6.


    G. Segal and G. Wilson, {Loop groups and equations of K-dV type, Publ. IHES, 61 (1985), 5-65.


    B. Simon, Almost periodic Schrödinger operators: A review, Adv. Appl. Math., 3 (1982), 463-490.doi: 10.1016/S0196-8858(82)80018-3.


    B. Simon, A new approach to inverse spectral theory I. Fundamental formalism, Annals of Math., 150 (1999), 1029-1057.doi: 10.2307/121061.


    M. Sodin and P. Yuditskii, Almost periodic Jacobi matrices with homogeneous spectrum, infinite dimensional Jacobi inversion, and Hardy spaces of character-automorphic functions, Jour. Geom. Anal., 7 (1997), 387-435.doi: 10.1007/BF02921627.


    M. Sodin and P. Yuditskii, Almost periodic Schrödinger operators with Cantor homogeneous spectrum, Comment. Math. Helv., 70 (1995), 639-658.doi: 10.1007/BF02566026.


    H. Weyl, Über gewöhnliche lineare Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Annalen, 68 (1910), 220-269.doi: 10.1007/BF01474161.

  • 加载中

Article Metrics

HTML views(401) PDF downloads(183) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint